Santiago Encinas
Publications
Reference Link
Ana Bravo, Santiago Encinas, Beatriz Pascual-Escudero. Nash multiplicities and resolution invariants. Collectanea Mathematica. 68(2), pp. 175 - 217, (2017) arXiv:1510.09043
Rocío Blanco; Santiago Encinas. A procedure for computing the log canonical threshold of a binomial ideal. Manuscripta Mathematica. To appear arXiv:1405.3942
Encinas, Santiago. Resolution of toric varieties, in The Resolution of Singular Algebraic Varieties, Clay Mathematics Proceedings, vol. 20, Amer. Math. Soc., Providence, RI, 2014, pp. 239-268.
Bivià-Ausina, Carles; Encinas, Santiago. Łojasiewicz exponent of families of ideals, Rees mixed multiplicities and Newton filtrations. Rev. Mat. Complut. 26 (2013), no. 2, 773–798. arXiv:1103.1731
Benito, Angélica; Encinas, Santiago; Villamayor U., Orlando E. Some natural properties of constructive resolution of singularities. Asian J. Math. 15 (2011), no. 2, 141–191. arXiv:1104.0325
Rocío Blanco; Santiago Encinas. Coefficient and elimination algebras in Resolution of Singularities. Asian J. Math. 15 (2011), no. 2, 251–271. arXiv:1008.4460
Carles Bivià-Ausina; Santiago Encinas. The Łojasiewicz exponent of a set of weighted homogeneous ideals. J. Pure Appl. Algebra 215 (2011), no. 4, 578–588. arXiv:0912.3879
Carles Bivià-Ausina; Santiago Encinas. Łojasiewicz exponents and resolution of singularities. Archiv der Mathematik. Volume 93, Issue 3 (2009), pages 225-234. arXiv:0903.1932
Rocío Blanco; Santiago Encinas. Embedded desingularization of toric varieties. J. Symbolic Comput. 46 (2011), no. 11, 1229–1241. arXiv:0901.2211
Encinas, Santiago; Villamayor, Orlando. Rees algebras and resolution of singularities. Actas del XVI Coloquio Latinoamericano de Algebra, Biblioteca de la Revista Matematica Iberoamericana, Revista Matematica Iberoamericana, 2007, pp. 63-85. arXiv:0702836
Bravo, Ana María; Encinas, Santiago; Villamayor U., Orlando. A simplified proof of desingularization and applications. Rev. Mat. Iberoamericana 21 (2005), no. 2, 349—458. arXiv:0206244
Encinas, Santiago; Villamayor, Orlando. A new proof of desingularization over fields of characteristic zero. Rev. Mat. Iberoamericana 19 (2003), no. 2, 339—353. arXiv:0101208
Campillo, Antonio; Encinas, Santiago. Some applications of two dimensional complete ideals. Commutative algebra (Grenoble/Lyon, 2001), 55--74, Contemp. Math., 331, Amer. Math. Soc. 2003.
Encinas, Santiago; Nobile, Augusto; Villamayor U., Orlando. On algorithmic equi-resolution and stratification of Hilbert schemes. Proc. London Math. Soc. (3) 86 (2003), no. 3, 607--648. arXiv:0010228
Encinas, Santiago; Hauser, Herwig. Strong resolution of singularities in characteristic zero. Comment. Math. Helv. 77 (2002), no. 4, 821—845. arXiv:0211423
Encinas, Santiago; Villamayor, Orlando. A course on constructive desingularization and equivariance. Resolution of singularities (Obergurgl, 1997), 147--227, Progr. Math., 181, Birkhäuser, Basel, 2000.
Encinas, Santiago; Villamayor, Orlando. Principalización y desingularización. Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2 (1999), no. 5, 11—17.
Encinas, Santiago; Villamayor, Orlando. Good points and constructive resolution of singularities. Acta Math. 181 (1998), no. 1, 109--158.